# SDR USAA920070898

- Difficulty date: September 24, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800200
- Part serial: NSN
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-04 CHECK - NR 5975507, RUDDER HINGE FITTING NR 4 HAS EXCESSIVE PLAY, VERTICAL STABILIZER STA 2632 RIB 6.  REPLACED RUDDER HINGE FITTING NR 4, VERTICAL STABILIZER STA 2632 RIB 6 IAW A320 AMM 55-36-41.
